ITEM METADATA RECORD
Title: Weighted zero distribution for polynomials orthogonal on an infinite interval
Authors: Van Assche, Walter # ×
Issue Date: 1985
Publisher: Siam publications
Series Title: Siam journal on mathematical analysis vol:16 issue:6 pages:1317-1334
ISSN: 0036-1410
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science